A 33-year-old female asked:
my daughter is 3 years old she has fever now 4 days .i did crp and cbc ,crp is 8.9 and tlc is 13900 i am giving her omnicef syrup from 3 days but in the evening fever is increasing . is it better to wait or consult again with doctor ?
1 doctor answer
Dr. Rebecca Gliksman answered
37 years experience Internal Medicine
Fever on antibiotics: Would consult with doctor. 3 days usually sees significant decrease to actual cessation of fever, if it is the appropriate antibiotic. may be viral( mononucleosis- ( lymph nodes big? ) the wrong antibiotic i.e. may need a drug that covers atypical bacterial like azithromycin , rarely may be fungal or may be autoimmune - consider Kawasaki s disease or very rarely malignancy. Would call doctor
Answered on Dec 11, 2019
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!